MAUDE Adverse Event Report: BARD ACCESS SYSTEMS VACCESS CT LP PRTP 6F; IMPLANTABLE PORT

BARD ACCESS SYSTEMS VACCESS CT LP PRTP 6F; IMPLANTABLE PORT
Model Number 7360001
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported information, the devices were not returned to bd for evaluation.However, one malfunction provided a photo for review.The company is still investigating the issue at this time.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model 7360001 implantable port allegedly experienced material frayed.This information was received from various sources.The malfunctions did not involve a patient.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model 7360001 implantable port allegedly experienced material frayed.This information was received from various sources.The malfunctions did not involve a patient.Patient age, gender, and weight were not provided.
 
Additional Manufacturer Narrative
H10: a lot history review was performed as a lot number was provided.For the reported information, the devices were not returned to bd for evaluation.However, one malfunction provided a photo for review.Both investigations were inconclusive for material frayed as no sample was returned for evaluation and the photo provided did not confirm material frayed.Based on the information provided, the definitive root cause is unknown.The devices are labeled for single use.H10: g4 h11: b5, h6(results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VACCESS CT LP PRTP 6F
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9211266
Report Number3006260740-2019-03205
Device Sequence Number305304
Product Code LJT
UDI-Device Identifier00801741027444
UDI-Public(01)00801741027444
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7360001
Device Catalogue Number7360001
Device Lot NumberREDP2249
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date01/08/2020
Patient Sequence Number1